MAUDE Adverse Event Report: TMJ SOLUTIONS, INC. PATIENT-FITTED TMJ RIGHT FOSSA COMPONENT

TMJ SOLUTIONS, INC. PATIENT-FITTED TMJ RIGHT FOSSA COMPONENT
Model Number TYY-NNNNRF
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 06/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This patient received right tmj implants in (b)(6) 2018.After the implant surgery, the patient dislocated.The surgeon initially reduced the dislocation and placed the patient into fixation.The patient continued to dislocate, and on (b)(6) 2019, the surgeon removed and replaced the right fossa component with a re-designed fossa component.The surgeon reported that the patient is stable and functioning well.
 
Event or Problem Description
The patient's right tmj devices dislocated.

Brand Name
PATIENT-FITTED TMJ RIGHT FOSSA COMPONENT
Common Device Name
RIGHT FOSSA COMPONENT
Manufacturer (Section D)
TMJ SOLUTIONS, INC.
2233 knoll drive
ventura CA 93003 7398
MDR Report Key8812237
Report Number2031049-2019-00026
Device Sequence Number2768772
Product Code LZD
UDI-Device IdentifierB004TYYNNNNRF0
UDI-Public+B004TYYNNNNRF0/$$3200701W47247
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P980052
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/01/2020
Device Model NumberTYY-NNNNRF
Device Catalogue NumberTYY-NNNNRF
Device Lot NumberW47247
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2019
Initial Report FDA Received Date07/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age19 YR